Communications in Mathematical Physics

Finitely correlated states on quantum spin chains

M. Fannes,B. Nachtergaele, and R. F. Werner

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 144, Number 3 (1992), 443-490.

Dates
First available: 28 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104249404

Mathematical Reviews number (MathSciNet)
MR1158756

Zentralblatt MATH identifier
0755.46039

Subjects
Primary: 82B10: Quantum equilibrium statistical mechanics (general)
Secondary: 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10] 82B23: Exactly solvable models; Bethe ansatz

Citation

Fannes, M.; Nachtergaele, B.; Werner, R. F. Finitely correlated states on quantum spin chains. Communications in Mathematical Physics 144 (1992), no. 3, 443--490. http://projecteuclid.org/euclid.cmp/1104249404.


Export citation